| Model Number |
FIBERTAK BICEPS IMPLANT |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 4/20/2023, it was reported by a sales representative via email that an ar-3671 fibertak biceps implant system and an ar-6370 fibertak implant system sutures were frayed close to the sheath.The surgeon was able to slide the suture through the implant and still use the remaining length.The case was completed successfully.This was discovered during a procedure on (b)(6) 2023.Additional information received on 4/20/2023: this was discovered during an mpfl repair with allograft procedure.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.